# SDR FDEA201106272434

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 313N5042
- Condition: Gouged
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STRUT AFT FAIRING STRUCTURE LOWER PAN EXTERNAL SKIN OTBD SIDE FOUND GOUGED AT PP STA 259.0.  GOUGED SKIN REPAIRED IAW EA F-5480-146470 ( LT PYLON AFT FAIRING PAN GOUGE REPAIR).  REPAIR IS CLASSIFIED AS MAJOR.
